Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 71, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 30, 2019, 12:46 PM CDT for Marinette County, Oconto County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2019, 12:46 PM CDT (17:46 UTC)
- Expired
- Sep 30, 2019, 1:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 12:57 PM CDT | HAIL 1 | 1 Nw Mountain, WI | MOUNTAIN AMBULANCE SERVICE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
323
WUUS53 KGRB 301746
SVRGRB
WIC075-083-301830-
/O.NEW.KGRB.SV.W.0071.190930T1746Z-190930T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1246 PM CDT Mon Sep 30 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Central Marinette County in northeastern Wisconsin...
Northern Oconto County in northeastern Wisconsin...
* Until 130 PM CDT.
* At 1246 PM CDT, a severe thunderstorm was located near Gardner Dam
Scout Camp, or 26 miles east of Antigo, moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Crivitz, Mountain, Wausaukee, Bear Paw Scout Camp, Middle Inlet,
Lakewood, Governor Thompson State Park, Boulder Lake Campground,
Loomis and Crooked Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4510 8848 4512 8848 4512 8864 4520 8864
4521 8868 4526 8868 4546 8785 4542 8786
4540 8785 4535 8789 4535 8788 4536 8787
4534 8785 4535 8783 4535 8781 4520 8775
TIME...MOT...LOC 1746Z 254DEG 40KT 4518 8861
HAIL...1.50IN
WIND...60MPH
$$
Berdes4 follow-up statements
443
WWUS53 KGRB 301753
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1253 PM CDT Mon Sep 30 2019
WIC075-083-301830-
/O.CON.KGRB.SV.W.0071.000000T0000Z-190930T1830Z/
Marinette WI-Oconto WI-
1253 PM CDT Mon Sep 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL MARINETTE AND NORTHERN OCONTO COUNTIES...
At 1253 PM CDT, a severe thunderstorm was located over Mountain, or
29 miles north of Shawano, moving east at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Crivitz around 125 PM CDT.
Wausaukee around 130 PM CDT.
Other locations impacted by this severe thunderstorm include Caldron
Falls Reservoir, Middle Inlet, Governor Thompson State Park, Loomis,
Crooked Lake, Lake Noquebay, High Falls Reservoir and Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4512 8844 4512 8848 4513 8861 4520 8864
4521 8864 4526 8863 4546 8785 4542 8786
4540 8785 4535 8789 4535 8788 4536 8787
4534 8785 4535 8783 4535 8781 4520 8775
TIME...MOT...LOC 1753Z 254DEG 40KT 4520 8850
HAIL...1.00IN
WIND...<50MPH
$$
Berdes354
WWUS53 KGRB 301802
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
102 PM CDT Mon Sep 30 2019
WIC075-083-301830-
/O.CON.KGRB.SV.W.0071.000000T0000Z-190930T1830Z/
Marinette WI-Oconto WI-
102 PM CDT Mon Sep 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL MARINETTE AND NORTHERN OCONTO COUNTIES...
At 102 PM CDT, a severe thunderstorm was located over Bear Paw Scout
Camp, or 32 miles north of Shawano, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Crivitz around 125 PM CDT.
Wausaukee around 130 PM CDT.
Other locations impacted by this severe thunderstorm include Governor
Thompson State Park, Loomis, Crooked Lake, Middle Inlet, Lake
Noquebay and High Falls Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 4513 8840 4513 8844 4515 8849 4519 8852
4524 8851 4526 8849 4546 8785 4542 8786
4540 8785 4535 8789 4535 8788 4536 8787
4534 8785 4535 8783 4535 8781 4520 8775
TIME...MOT...LOC 1802Z 254DEG 37KT 4522 8838
HAIL...1.00IN
WIND...<50MPH
$$
Berdes962
WWUS53 KGRB 301813
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
113 PM CDT Mon Sep 30 2019
WIC075-083-301830-
/O.CON.KGRB.SV.W.0071.000000T0000Z-190930T1830Z/
Marinette WI-Oconto WI-
113 PM CDT Mon Sep 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR CENTRAL MARINETTE AND NORTH CENTRAL OCONTO COUNTIES...
At 113 PM CDT, a severe thunderstorm was located 9 miles northeast of
Bear Paw Scout Camp, or 30 miles west of Menominee, moving east at 45
mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Crivitz around 125 PM CDT.
Wausaukee around 135 PM CDT.
Other locations impacted by this severe thunderstorm include Loomis,
Crooked Lake, Middle Inlet, Lake Noquebay and High Falls Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4515 8834 4516 8838 4518 8840 4521 8841
4525 8841 4529 8837 4540 8795 4538 8792
4533 8787 4531 8786 4527 8782 4521 8781
TIME...MOT...LOC 1813Z 255DEG 38KT 4524 8822
HAIL...1.00IN
WIND...<50MPH
$$
Berdes582
WWUS53 KGRB 301828
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
128 PM CDT Mon Sep 30 2019
WIC075-083-301838-
/O.EXP.KGRB.SV.W.0071.000000T0000Z-190930T1830Z/
Marinette WI-Oconto WI-
128 PM CDT Mon Sep 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARINETTE AND NORTH
CENTRAL OCONTO COUNTIES WILL EXPIRE AT 130 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
LAT...LON 4515 8834 4516 8838 4518 8840 4521 8841
4525 8841 4529 8837 4540 8795 4538 8792
4533 8787 4531 8786 4527 8782 4521 8781
TIME...MOT...LOC 1828Z 254DEG 40KT 4529 8799
$$
BerdesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 6:16 AM CDT, 6 hours 30 minutes earlier.
Area forecast discussion, Sep 30, 6:16 AM CDT, 6 hours 30 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 616 AM CDT Mon Sep 30 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Tuesday Issued at 324 AM CDT Mon Sep 30 2019 The main forecast concern in the short-term portion of the forecast will be the potential for showers and thunderstorms and especially the heavy rainfall potential late tonight through Tuesday. Today: A warm front will continue to lift northward through the morning, pushing any showers, thunderstorms and fog into the Upper Peninsula of MI by mid morning. Some of the fog could be locally dense this morning. Much of northeast WI will then be in the warm sector, ahead of the approaching cold front. A warm nose aloft will allow for capping through much of the day, keeping the chances of precipitation fairly low across much of the area from late morning into the afternoon hours. The next significant chance of showers and thunderstorms will slowly arrive across central portions of WI toward the very late afternoon hours. In fact, the better chance will likely be delayed into the evening hours, when the cold front shifts into the area. Temperatures will be much warmer with highs reaching into the upper 70s and low 80s. Dewpoints are expected to increase in the upper 60s to around 70, which will make it feel more muggy than it has been recently. Tonight: A low pressure system will slide across the U.S./Canadian border from northern MN to southwest Quebec late tonight. As this happens, a north/south oriented cold front will become east- northeast to west-southwest oriented. The front will also become nearly stationary across the area late tonight and then linger through the day Tuesday. Along and ahead of the cold front this evening, instability values are expected to increase along with surface dewpoints. In fact, models are painting out around 1500 to 2000 J/kg across mainly central into north-central WI, with values slowly diminishing through the evening hours farther east. Shear values are progged to be in the 30-40 kt range along and ahead of the front. This will lead to some organization to the storm, mainly this evening, with the threat diminishing farther east. SPC has outlooked much of northeast WI in a Marginal Risk of severe weather, with the main threats being heavy rainfall, gusty winds and hail. Overnight lows will cool into the upper 60s across the east-central and far northeast portions of the area (south of the cold front) and into the upper 50s across central and north-central portions of the area. Tuesday: The aforementioned cold front will become nearly stationary across the area through the day Tuesday. At the same time, a high pressure ridge will be positioned across much of the southeastern U.S. This will allow very moist flow to lift northward from the Gulf of Mexico into the Plains and Western Great Lakes region. The combination of the very moist flow and very slow progression of the aforementioned cold front will allow for very heavy rain to fall across central into east-central Wisconsin. In fact, precipitable water values are expected to jump rapidly into the 2 to 3 inch range, which is 200-300 percent of normal. Additionally, shear vectors are nearly parallel to the cold front, which will likely result in training along the front. South of the warm front, there may be just enough instability and shear to allow a strong storm or two to pop up, but the larger issue will be the heavy rainfall and flooding potential. At this point, will continue the Hydrologic Outlook, highlighting the heavy rain potential and flooding potential. A Flood Watch may be needed, but will hold off at this point and let the day shift take another look. High temperatures will range from the upper 50s to low 60s northwest of the front to the low and mid 70s southeast of the front (over the east-central and far northeast portions of WI). .LONG TERM...Tuesday Night Through Sunday Issued at 324 AM CDT Mon Sep 30 2019 The highly-amplified flow that has been in place across the CONUS for almost a week, finally breaks down mid-week as the western CONUS upper trough lifts northeast into the northern Plains Wednesday and turns east through the Great Lakes Thursday. In the process, the southeast CONUS upper ridge gets flattened, weakens and shifts into the Deep South. By the end of the week, a new upper trough is forecast to dig across the Pacific Northwest/ northern Rockies, then sweep east into the central CONUS next weekend. Heavy rain concerns persist Tuesday night due to a slow- moving cold front, with more localized heavy rain possible Wednesday night into Thursday due to the upper trough. Temperatures appear to be at or below normal for much of the extended forecast. Heavy rain remains the big concern Tuesday night, mainly south of Highway 29 as the slow-moving cold front sags toward the WI/IL border. PW values of 1.5-2.0" for early October are 3-4 standard deviations above the mean and with a surface wave riding the front to add lift, along with the favored right entrance region of the upper jet overhead, we could see 1-2" of rain through the night over central/east-central WI. Higher totals expected to be south of a Wisconsin Rapids to Kewaunee line. Meanwhile, far northern WI would see less than one- tenth of an inch. Due to saturated grounds, will need to closely monitor the situation as urban flooding may occur, along with rising rivers/streams. Shower activity should gradually diminish Wednesday morning as the surface wave rides east and the cold front edges into northern IL. Still cannot completely rule out some spotty light showers Wednesday afternoon with weak mid- level shortwaves moving across the region. Look for mainly cloudy skies through the day with temperatures only able to reach the lower 50s north, middle to upper 50s south. Shower chances return Wednesday night as the aforementioned upper trough moves from the northern Plains into the western Great Lakes. In addition to the trough, models send a weak surface low and cold front across the forecast area after midnight. Higher pops/QPF should be more focused over northern WI where stronger mid-level Q-G forcing to be located. Min temperatures to range from around 40 degrees north-central WI, to the upper 40s near Lake MI. We will need to carry chance pops through most of Thursday as the upper trough pushes across northern sections of the Great Lakes and keeps a cyclonic flow over northeast WI. Once again, higher pops should be across northern WI where stronger forcing to persist. Under mostly cloudy skies, max temperatures Thursday to only reach around 50 degrees north, lower to middle 50s south. High pressure is forecast to build east into the region Thursday night, thereby ending any further precipitation threat. Skies are expected to gradually clear through the night and when coupled with light winds and a cool air mass overhead, focus shifts toward frost potential across northern WI as temperatures fall into the middle 30s. This high pressure moves into the Great Lakes region on Friday and should provide a mostly sunny day, albeit still a bit on the cool side with max temperatures in the lower to middle 50s north, middle to upper 50s south. Models are still trying to zero in on the timing of the next cold front/mid-level shortwave trough for late Friday night into Saturday. The ECMWF/CMC continue to be a bit faster than the GFS, but the timing gap is narrowing. For now, have left a minimal pop for central WI late Friday night, then bring a chance of showers to all of northeast WI on Saturday. Thermal profiles warm a bit, thus max temperatures to be in the middle 50s north, middle to upper 50s south. This system would sweep across the area Saturday evening with a continued chance for light rain showers. Precipitation would then taper off later Saturday night as better lift/forcing shifts east. Sunday appears to be situated between systems, so do not see much of a focusing mechanism to generate any precipitation. It does not look like enough dry air to exist, thus more clouds than sunshine for Sunday with max temperatures in the middle 50s north-central, upper 50s to around 60 degrees elsewhere. && .AVIATION...for 12Z TAF Issuance Issued at 616 AM CDT Mon Sep 30 2019 Poor flying conditions can be expected through mid morning before steadily improving from the south. The low clouds and areas of fog are associated with a warm front lifting through northeast Wisconsin this morning. As the front lifts north of the area, ceiling heights will increase to MVFR, then to IFR by this afternoon. Any fog will dissipate as well. Tonight, a cold front will approach from the west, allowing scattered showers and thunderstorms to develop along it. Coverage does not look widespread at this point and may be more VCTS/VCSH than anything. The front is expected to stall across northeast WI through Wednesday morning, bringing widespread heavy rainfall along with lower ceilings and visibilities at times. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from 11 AM CDT this morning through this evening for WIZ022-040-050. && SHORT TERM.....Cooley LONG TERM......Kallas AVIATION.......Cooley
Hazardous weather outlook, Sep 30, 3:28 AM CDT, 9 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 328 AM CDT Mon Sep 30 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-010830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 328 AM CDT Mon Sep 30 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms will continue this morning. The main threat would be locally heavy rain. Thunderstorm chances return tonight. Some of these thunderstorms may be strong or severe and be capable of producing small hail, damaging winds and heavy rain. Areas of fog are expected this morning across much of the area. Some of the fog could become locally dense at times. Waves of 3 to 5 feet will cause hazardous swimming conditions on Lake Michigan beaches today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Several rounds of heavy rain are expected from Tuesday through Wednesday. This may lead to localized urban flooding. This also includes the potential for rivers to reach, or even surpass flood stage. The heaviest rains are forecast to mainly be along and south of Highway 29 Tuesday into Tuesday night. Waves of 3 to 5 feet will cause hazardous swimming conditions on Lake Michigan beaches again on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-010830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 328 AM CDT Mon Sep 30 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Scattered thunderstorms this morning and again late tonight may pose a hazard to boaters on the lake and bay. Areas of fog are expected through this morning. Some of the fog may become locally dense and make navigation difficult for mariners. Gusty south winds will create conditions hazardous to small craft today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible at times from Tuesday into Tuesday night. Any storms that develop will pose a hazard to boaters on the lake and bay. Gusty northeast winds may create conditions hazardous to small craft on Wednesday. Cooley/Kallas
In the hours before
Local storm report, Sep 30, 7:09 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
709 AM CDT MON SEP 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM HEAVY RAIN LAC VIEUX DESERT 46.13N 89.11W
09/30/2019 M2.22 INCH VILAS WI CO-OP OBSERVER
0707 AM HEAVY RAIN ARBOR VITAE 45.91N 89.65W
09/30/2019 M1.13 INCH VILAS WI TRAINED SPOTTER
0708 AM HEAVY RAIN ST GERMAIN 45.91N 89.48W
09/30/2019 M1.26 INCH VILAS WI CO-OP OBSERVER
&&
SACSpecial weather statement, Sep 30, 11:49 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1149 AM CDT Mon Sep 30 2019
WIZ005-010>012-018-019-030-035-301745-
Langlade WI-Vilas WI-Florence WI-Wood WI-Marathon WI-Oneida WI-
Forest WI-Lincoln WI-
1149 AM CDT Mon Sep 30 2019
...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL AND NORTH CENTRAL
WISCONSIN...
At 1148 AM CDT, Doppler radar was tracking a strong thunderstorms
across Marathon, Taylor and Price counties, moving northeast at 40
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm. Heavy rain, localized flooding and ponding on roadways
will also be possible.
Locations impacted include...
Wausau, Wisconsin Rapids, Antigo, Rhinelander, Crandon, Eagle River,
Marshfield, Weston, Merrill and Rib Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information from the National Weather Service.
&&
LAT...LON 4599 8867 4592 8810 4571 8806 4572 8842
4538 8843 4538 8868 4512 8864 4512 8898
4503 8898 4503 8922 4468 8923 4468 8985
4451 8973 4425 8972 4425 9032 4503 9031
4512 9004 4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 1648Z 240DEG 34KT 4500 8960
BerschSpecial weather statement, Sep 30, 12:20 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1220 PM CDT Mon Sep 30 2019
WIZ019>021-301800-
Langlade WI-Northern Oconto County WI-Menominee WI-
1220 PM CDT Mon Sep 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MENOMINEE...NORTHERN
OCONTO AND SOUTHEASTERN LANGLADE COUNTIES UNTIL 100 PM CDT...
At 1220 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Antigo, moving east at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
White Lake around 1235 PM CDT.
Gardner Dam Scout Camp around 1240 PM CDT.
Mountain around 1250 PM CDT.
Bear Paw Scout Camp around 1255 PM CDT.
Other locations impacted by this storm include Bryant, Boot Lake
Campground, Lake Noseum, Polar, Phlox, Upper Bass Lake, Boulder Lake
Campground, Crooked Lake, Langlade and Lakewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4538 8837 4537 8831 4520 8831 4520 8824
4513 8821 4501 8898 4503 8898 4503 8907
4517 8914
TIME...MOT...LOC 1720Z 253DEG 41KT 4512 8897
BerdesThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 3:41 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 15 hr |
| Sep 30, 3:51 AM CDT | Small Craft Advisory | GRB | 21 hr | |
| Sep 30, 6:48 AM CDT | Marine Dense Fog Advisory | GRB | 9 hr | |
| Sep 30, 11:49 AM CDT | Special Weather Statement | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 2 more | 56 min |
| Sep 30, 12:20 PM CDT | Special Weather Statement | GRB | Menominee | 40 min |
| Sep 30, 1:12 PM CDT | Special Weather Statement | GRB | Marinette, Menominee, Oconto, Portage, Shawano, Wood | 63 min |
| Sep 30, 2:20 PM CDT | Special Weather Statement | GRB | Door | 40 min |
| Sep 30, 3:05 PM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Portage and 3 more | 37 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.